MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22719-PNK
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Diabetes mellitus is a known cause of diabetic ketoacidosis.
 
Event or Problem Description
It was reported that unexpected receiver shutdown occurred.It was reported that the patient's receiver screen went blank off and on, and kept shutting off.Her blood glucose had been very high (no specific values provided), and her insulin pump was also failing.It was stated that the patient was likely in diabetic ketoacidosis (dka) and she was instructed to go to the emergency room (er).No product or data was provided for evaluation.Confirmation of the allegation and a probable cause could not be determined.No additional patient or event information is available.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego, ca
MDR Report Key10097732
Report Number3004753838-2020-51025
Device Sequence Number3321252
Product Code PQF
UDI-Device Identifier30386270000263
UDI-Public30386270000263
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMT22719-PNK
Device Catalogue NumberSTK-GF-PNK
Device Lot Number5229911
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSULIN PUMP
Outcome Attributed to Adverse Event Other;